The correctness of the Cauchy problem

Hermann Flaschka, Gilbert Strang

Research output: Contribution to journalArticle

52 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)347-379
Number of pages33
JournalAdvances in Mathematics
Volume6
Issue number3
DOIs
StatePublished - 1971
Externally publishedYes

Fingerprint

Cauchy Problem
Correctness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The correctness of the Cauchy problem. / Flaschka, Hermann; Strang, Gilbert.

In: Advances in Mathematics, Vol. 6, No. 3, 1971, p. 347-379.

Research output: Contribution to journalArticle

Flaschka, Hermann ; Strang, Gilbert. / The correctness of the Cauchy problem. In: Advances in Mathematics. 1971 ; Vol. 6, No. 3. pp. 347-379.
@article{7d90346ecc724fa793b6968fdb65de1a,
title = "The correctness of the Cauchy problem",
author = "Hermann Flaschka and Gilbert Strang",
year = "1971",
doi = "10.1016/0001-8708(71)90021-1",
language = "English (US)",
volume = "6",
pages = "347--379",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - The correctness of the Cauchy problem

AU - Flaschka, Hermann

AU - Strang, Gilbert

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=0009074530&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009074530&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(71)90021-1

DO - 10.1016/0001-8708(71)90021-1

M3 - Article

AN - SCOPUS:0009074530

VL - 6

SP - 347

EP - 379

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 3

ER -